Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Extreme fatigue, severe nasal bleeding, blurred vision, dizzy spells, low appetite, weight gain. MRI brain showed few black spots. Cause?

My brain mri came back the other day with a few black spots (not sure where or how many or size) my symptoms have been getting increasingly worse in the last 2-3 months, though symptoms probably started 9 or 10 momths ago. Ive had extreme fatigue(lately to the point of wanting to sleep all day long, only getting up to do what has to be done-I have a husband and 4 active kids), severe bloody noses, blurred vision , dizzy spells, balance problems, joint and musclepain usually when waking, easy bruising, concentration problems, memory problems, depression, very dry mouth, loss of appetite but weight gain ....shortness of breath & chest pains.. Dont know what to think.. cant get into neuro doc for almost 3 mos. My headaches are killing me,,,
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Kindly rule out for hypertension and diabetes mellitus.

There are some age related disorders along with hypertension and diabetes.
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor